MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; EXPRT REVISION HIP, DISTAL STEM, 15X170

ENCORE MEDICAL LP DJO SURGICAL; EXPRT REVISION HIP, DISTAL STEM, 15X170
Model Number 495-15-170
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Stem had subsided post-operatively.
 
Additional Manufacturer Narrative
Evaluation: the agent reported, "stem had subsided post-operatively." the previous surgery and the surgery detailed in this event occurred 5 months, 22 days apart.Item number: 495-15-170 item description: exprt revision hip, distal stem, 15x170 lot number: 577u1064 part revision: b product type: hip manufacture date: 28-nov-2023 expiration date: 14-nov-2029.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident and no delay.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.Except for an undocumented nickel allergy.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint is a revision surgery performed to address postoperative femoral stem subsidence.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of enovis surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: a review of the device history record(s) shows that the reported component(s) used in the previous surgery met design and manufacturing requirements at the time of release for use.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.

Brand Name
DJO SURGICAL
Common Device Name
EXPRT REVISION HIP, DISTAL STEM, 15X170
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24721764
Report Number1644408-2026-00542
Device Sequence Number10360574
Product Code KWZ
UDI-Device Identifier00190446153955
UDI-Public00190446153955
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K163497
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number495-15-170
Device Lot Number577U1064
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-402 871B1677; 495-00-065 539U1139
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale